MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a falsely depressed valproic acid (valp) result was obtained on a patient sample on a dimension exl 200 integrated chemistry system.The initial result was not reported to the physician(s).The sample was repeated eleven times on an original dimension exl 200 integrated chemistry system.The first four repeat results were similarly depressed and were considered erroneous.The remaining seven repeat results recovered higher than the initial and first four repeat results.The seven repeat results were considered correct and the repeat result of "60.15 ug/ml" was reported to the physician(s).There is no known reports of patient intervention or adverse health consequences due to the falsely depressed valp results.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc) and reported that a falsely depressed valproic acid (valp) result was obtained on a patient sample on the dimension exl 200 integrated chemistry system.Quality control (qc) and calibration were acceptable on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During this visit, the cse replaced the photometer belt and assay of photometer belt tension, performed arm alignment and system check which recovered acceptably.The cause of the falsely depressed valp results is unknown.Siemens is evaluating the event.
 
Additional Manufacturer Narrative
Siemens filed initial mdr 2517506-2024-00276 on 24-oct-2024.Additional information (29-nov-2024): siemens reviewed the instrument data and determined that there were no issues with the reagent as quality control (qc) recovered within acceptable ranges.Siemens evaluated the event and determined that the photometric belt issue, which was addressed with the service activities mentioned in the initial report, potentially contributed to the falsely depressed valp results.The investigation conclusions code in section h6 was updated to reflect the additional information.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Common Device Name
DIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key20520884
Report Number2517506-2024-00276
Device Sequence Number15383085
Product Code JJE
UDI-Device Identifier00842768037214
UDI-Public(01)00842768037214
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION EXL 200 INTEGRATED CHEMISTRY SYSTEM
Device Catalogue Number10636928
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer11/29/2024
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale